Translator Disclaimer
1998 A new regularity criterion for steady Navier-Stokes equations
Jens Frehse, Michael Růžička
Differential Integral Equations 11(2): 361-368 (1998).

Abstract

We show that every weak solution $\mathbf{u}$ of the steady Navier--Stokes equations in a bounded domain $\Omega \subseteq \mathbb{R}^N$, $N\ge 5$, satisfying additionally $\mathbf{u}\in L^q(\Omega )$, where $ q\ge 4$ and $q > N/2$ (for the Dirichlet problem) or $ q\ge 4$ and $q > N/4$ (for the space periodic problem), is regular.

Citation

Download Citation

Jens Frehse. Michael Růžička. "A new regularity criterion for steady Navier-Stokes equations." Differential Integral Equations 11 (2) 361 - 368, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1008.35048
MathSciNet: MR1741851

Subjects:
Primary: 35Q30
Secondary: 35B65, 76D03, 76D05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 2 • 1998
Back to Top